# SDR VNAA2015082700032

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 27,272 hours, 27,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 409 AND VERTICAL POST AT LBL 18, INBD CHANNEL WL 60 APPROXIMATELY .100 INCHES IN LENGTH VERTICALLY AND 53 PERCENT FULL SCREEN HEIGHT.
